# SDR CALA2025071606630

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 79,561 hours, 29,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  EMERGENCY LIGHT INOPERATIVE AT EXTERIOR OF L1 DOOR . RELAMPED L1 DOOR SLIDE EMERGENCY LIGHT IAW AMM 33-51-04-960-801. OPS NORMAL, OK TO CONTINUE.
